Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Trapped wind. Taken charcoal tablets and silicon gel. How to get rid of it?

Hi doc, for the past 3 weeks I ve been suffering with trapped wind. It s like a huge ball of air in my stomach and every time I breathe I can hear it. It stops me from eating and I have already tried charcoal tablets, wind eze, silicol gel and I have been surviving on peppermint tea. Any suggestions on how to get rid of it?
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, do you mean that you have a bloating sensation as wind cannot be trapped in your stomach for three weeks.You could try exercising, especially swimming, consuming small fat restricted and spice restricted frequent diets and taking antacids. Surviving on tea may not be a good idea and it may be aggravating your condition.Avoid food like dairy product, eggs or other protein rich stuff for a few days and see if it benefits you. It may be a good idea to visit a gastroenterologist if these simple measures do not help.Take care.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor